Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have irregular periods. Have to delay the periods. Can deviry be taken for this?

Good Morning, I am 47 years old and now in menopause time and having irregular periods. Now I am having an important religious function on 29-05-2013 at a temple. I wish to ensure that my periods does not fall during this period, that is, from 25.05.13 to 03.06.2013 approx. Can I take Deviry 10 mg. (twice a day) to stop periods during this time. If so, for how long can I use them and what are the side effects. I used these tablets earlier as well, but not for prolonged period. Please help me Doctor..Thanks for all the help. Regads.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, you can use the tablets.
These should be started at-least 5 days before your expected date of periods. So you can start from 25th as you mentioned. And have to continue till the date you want to postpone the periods.
Sometimes you can have nausea, bloating sensation etc side effects.
But usually these will subside soon. If needed you can go for symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor